Facial Soap For Dry Facial Skin Of Men?
Hello, I want to ask lately I use Garnier men acno fight wasabi face soap, after washing my face it seems my face has become drier and white stains like phlegm appear. Does that mean it is suitable or not?
Walaikum Salam. Hello, good night Excellfx ...
Before choosing a facial treatment product (including facial washing soap), it is important to know in advance the type / type of your facial skin, the content of the product chosen and whether the product is formulated for certain facial conditions, for example for oily skin, dry skin, normal skin, combinations acne, and so on. The product you mentioned contains wasabi extract and salicylic acid, where wasabi and salicylic acid itself act as anti-bacterial so that it can fight and prevent acne, as an antioxidant, and help reduce oil production in the face. Because the ingredients can reduce the amount of excess oil on the face, this product is more suitable for use by those with oily skin types. If you have normal or dry skin types, the contents of this product will make your face drier.
Meanwhile, white stains on the face can be caused by several possibilities, including:
facial skin irritation due to certain products
pityriasis alba, which is one part of eczema of the skin associated with sun exposure and dry skin
vitiligo, which is white spots due to lack of pigment in the skin
As we mentioned above, not all white spots on the face are phlegm. In addition, tinea versicolor is also not a sign of a mismatch of facial skin to certain facial care products. We recommend that you check yourself first directly to the doctor (especially the dermatologist), in order to ascertain the disease that causes the appearance of white stains on your face, yes. The doctor will ask questions about complaints and conduct physical examinations, in general for similar cases that you naturally do not need a supporting examination / additional. If the results of the examination reveal that the complaint you are experiencing is indeed due to a mismatch with the care product you are using, then the doctor will generally advise you to stop using the product and prescribe a facial treatment product that can relieve complaints. While waiting to see a doctor, if you experience signs of facial irritation such as skin redness, pain, and itching, immediately stop the facial care products you are using and avoid using facial cosmetics for a while.
That's all, hope it helps